# SDR DALA2018101005967

- Difficulty date: December 20, 2016
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,266 hours, 23,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 2815744) LOWER HINGE CAM PLATES RUSTED FOR L-4 DOOR. (REF; NR 40). PERMANENT REPAIR WAS PERFORMED PER ER/A 476391-14MA REV B SECTION 111.
